# SDR SWAA2020050141150

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH SHIELD SUPPORT AT RBL 21 STA 767 TO 787 + 10. / REMOVED CORRODED SHIELD SUPPORT ON AFT CARGO BETWEEN STA 767 AND STA 787+10; AND INSTALLED NEW SHIELD; PER REF B737 SRM 51-40-02-0G-0 AND DRAWING #146A8127
